4 doctors weighed in:

I am currently taking lexapro Wellbutrin (bupropion) and alprazolam. Is it safe to take vyvanse with these medications?

4 doctors weighed in
Dr. Alan Wartenberg
Addiction Medicine
3 doctors agree

In brief: It may not be

Wellbutrin (bupropion) has a well-known potential side effect of producing seizures (usually in higher doses like 450mg/day and in seizure-prone individuals) and Vyvanse may compound that risk.
I am not a fan of alprazolam use in most people, particularly those with depression. Sounds like your depression has been significant, and perhaps you should consider a second opinion from another psychiatrist.

In brief: It may not be

Wellbutrin (bupropion) has a well-known potential side effect of producing seizures (usually in higher doses like 450mg/day and in seizure-prone individuals) and Vyvanse may compound that risk.
I am not a fan of alprazolam use in most people, particularly those with depression. Sounds like your depression has been significant, and perhaps you should consider a second opinion from another psychiatrist.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors